MAUDE Adverse Event Report: BECTON DICKINSON PRI SET W/MANIFOLD & EXT. SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON PRI SET W/MANIFOLD & EXT. SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 42511E
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material # lot # it was reported by customer that tubing becoming disconnected at the connection between the 3-way stopcock and extension tubing.Rcc received a complaint via email.Email(s) attached.Our staff have had some concerns with the tubing becoming disconnected at the connection between the 3-way stopcock and extension tubing.The tubing appears to only be partially screwed together when removing from packaging.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues at the stopcock could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 42511e because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
PRI SET W/MANIFOLD & EXT. SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19585166
Report Number9616066-2024-00918
Device Sequence Number12592108
Product Code FPA
UDI-Device Identifier10885403235412
UDI-Public(01)10885403235412
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42511E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown